# SDR UIEA2018031300385

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,178 hours, 18,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Extractor
- Part number: 1942784
- Part serial: 732646
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK WATER EXTRACTOR IS CRACKED.  REMOVED AND REPLACED THE WATER EXTRACTOR, OPS CHECKED OK IAW AMM 21-51-04.
